×

zbMATH — the first resource for mathematics

Holomorphic projective structures on compact complex surfaces. (English) Zbl 0412.32026

MSC:
32J15 Compact complex surfaces
32J25 Transcendental methods of algebraic geometry (complex-analytic aspects)
14N05 Projective techniques in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Aubin, T.: Equations du type Monge-Ampère sur les variétés Kählériennes compactes. C. R. Acad. Sci. Paris283, 119-121 (1976) · Zbl 0333.53040
[2] Beauville, A.: Surfaces algébriques complexes. Astériques54, (1978) · Zbl 0394.14014
[3] Gunning, R.: On uniformization of complex manifolds: the role of connections. Math. Notes No. 22. Princeton: University Press 1978 · Zbl 0392.32016
[4] Inoue, M., Kobayashi, S., Ochiai, T.: Holomorphic affine connections on compact complex surfaces J. Fac. Sci. Univ. Tokyo 27 (1980) (to appear) · Zbl 0467.32014
[5] Kobayashi, S., Nagano, T.: On projective connections. J. Math. and Mech.13, 215-236 (1964) · Zbl 0117.39101
[6] Kobayashi, S., Nomizu, K.: Foundations of differential geometry, Vol. II. Interscience Tracts No. 15. New York: Wiley 1969 · Zbl 0175.48504
[7] Kodaira, K.: On compact complex analytic surfaces. I. Ann. of Math.71, 111-152 (1960); II77, 563-626 (1963); III78, 1-40 (1963) · Zbl 0098.13004 · doi:10.2307/1969881
[8] Kodaira, K.: On the structure of compact complex analytic surfaces. I. Amer. J. Math.86, 751-798 (1964); II88, 682-721 (1966); III90, 55-83 (1968) · Zbl 0137.17501 · doi:10.2307/2373157
[9] Kodaira, K.: Pluricanonical systems on algebraic surfaces of general type. J. Math. Soc. Japan20, 170-192 (1968) · Zbl 0157.27704 · doi:10.2969/jmsj/02010170
[10] Lascoux, A., Berger, M.: Variétés Kählériennes compactes. Lecture Notes in Mathematics 154. Berlin, Heidelberg, New York: Springer 1970 · Zbl 0205.51702
[11] Miyaoka, Y.: Kähler metrics on elliptic surfaces. Proc. Japan Acad.50, 533-536 (1974) · Zbl 0354.32011 · doi:10.3792/pja/1195518827
[12] Yau, S.T.: On the Ricci curvature of a compact Kähler manifolds and the complex Monge-Ampère equation. I. Comm. Pure Appl. Math.31, 339-411 (1978). See also Proc. Nat. Acad. Sci. USA74, 1798-1799 (1977) · Zbl 0369.53059 · doi:10.1002/cpa.3160310304
[13] Chen, B.-Y., Ogiue, K.: Some characterizations of complex space forms in terms of Chern classes. Quart. J. Math. Oxford Ser. 3,26, 459-464 (1975) · Zbl 0315.53034 · doi:10.1093/qmath/26.1.459
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.